Hi Doc, in the beginning of July after oral sex encounter with ukrainian shop keeper, I got first symptoms of very painful urinating and the discharge (first clear and changed into purulent yellow one). I was treated first for chlamydia with Zithromax and then for gonorrhea with Zinnat (two separate doses). The symptoms , especially itching and painful shaft of penis and painful erection did not disappear. The infection "nest" the most painful place , seemed to be just the few millimeters inside urethra.
I went to experienced veneric disease practitioner, he found few red dots inside my urethra and according to this visual diagnosis, put me on acyclovir. So I started to believe I have herpes. I started to have back pains, in the lower back. There was no single time that I had any open lesions, which would traditional way mature , scab etc. I just had on the meatus different shade of colour of skin, with very tiny bumps, the same colour as skin, little reddish. So , I was on acyclowir almost two months, the situation in the downstairs such that the skin was peeling off from penis and scrotum a couple of times.
I got tired because situation seemed to continue forever, and I stopped last week acyclovir and everything seemed to start to get back to normal, the skin also. At the same time the culture was taken from urethra and skin of meatus. It came out positive only for one : enterococcus faecalis.
Does this mean something? I have to add that around 20th of August while masturbating, especially afterwards I got to my hands dermatological rash, which the dermatologs absolutely denied to be herpetic. So was this rash also enteroccus? It also had red dots , and was very agressive (itching , almost painful itching).
Ok? Can You Doc say me something what should be the next steps, I still have itching down there, skin almost normal , but urethra inside looks having some whitish cover and I have sense that time to time like a snake would be biting me there , just on the tip of the penis.
All the best Doc!
I think you have nothing at all, except perhaps irritation. The rash sounds nothing like herpes, and I don't think the Acyclovir did anything for you. Enterococcus is a fecal organism that often hangs around groins, and I do not think it is contributing to your symptoms. I think you should ignore the symptoms. If you have further concerns, you'll need to address them in person with the dermatologist.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.